Hemophagocytic syndrome after highly active antiretroviral therapy initiation: a life-threatening event related to immune restoration inflammatory syndrome?

AIDS. 2008 Feb 19;22(4):549-51. doi: 10.1097/QAD.0b013e3282f4a0fd.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • AIDS-Related Opportunistic Infections / complications
  • AIDS-Related Opportunistic Infections / drug therapy*
  • Adult
  • Anti-Inflammatory Agents / therapeutic use
  • Antiretroviral Therapy, Highly Active / adverse effects*
  • Hodgkin Disease / complications
  • Humans
  • Immune Reconstitution Inflammatory Syndrome / chemically induced*
  • Lymphohistiocytosis, Hemophagocytic / chemically induced*
  • Male
  • Middle Aged
  • Pneumocystis carinii
  • Pneumonia, Pneumocystis / complications
  • Pneumonia, Pneumocystis / drug therapy*
  • Prednisone / therapeutic use
  • Trimethoprim, Sulfamethoxazole Drug Combination / therapeutic use

Substances

  • Anti-Inflammatory Agents
  • Trimethoprim, Sulfamethoxazole Drug Combination
  • Prednisone